I've weaned off 25mg down to 15mg in a few weeks, was going honkey dorey,but now finding i'm slowly beginning to crash from 2pm to 5pm and wake up after 6pm. I sleep fine. But Mornings I am mainly very dizzy and look pale (suspect low blood pressure). Body temps great.
That does sound like your blood pressure is bottoming out. And it sound like you are reducing your dosage too fast. I recommend reducing your dosage at a slower rate and make sure to keep hydrated with mineralized water. The longer you have been on hydrocortisone the slower you need to wean off of it.
I'm taking licorice root 3 times a day also, but not sure if i need more if i am getting these negative weaning off symptoms, or increase HC again before I completely crash my adrenals and have to start all over again. I'm taking all the Bs and Cs, selenium, tyrosine and kelp for my thyroid.
I don't know how much licorice root you are taking, but more than likely you will be able to increase it. It takes a lot of licorice root a long time to cause side effects.
But how does one combine the HC dosing with the licorice root dosing, in order to properly wean off HC?
The combining is not near as important as the rate at which you come of the hydrocortisone (HC). HC will atrophy your adrenals reducing its function. And it takes time for the adrenals to recover. A simple analogy is that if you do not do a whole lot of exercise the muscles will also atrophy. You cannot expect to run a marathon, or even half marathon in a few weeks. The muscles have to be slowly built up. The same for your adrenals. Glands like muscles have to be "exercised" to keep them healthy. Your use of HC has substituted for your adrenals making them lazy and weak. You need to slowly build them back up so they are strong enough to do their job. Be patient.
I feel i am messing with my body too much and getting new symptoms like dizzy spells. I was even thinking maybe just going on Licorice root and getting off HC straight away as my body seems to now be addicted to HC but i think i'm crashing my adrenals cause of the hypoglycemia reaction to it. But could this be a big no no?
Yes, this is definitely a big no no for the reason I explained above. The licorice root is nowhere near as strong as the HC and you would need extremely high doses to replace it. You are much better off simply reducing the HC SLOWLY while supporting the adrenals with adaptogenic herbs and nutrition.
Funny thing is, that i was doing so much better prior to HC, achieved by just taking time off work and resting.
Yes, that is because resting does not atrophy the adrenals like HC. This is a big reason why I am against substituting hormones for the body and the use of glandulars since these all atrophy the glands they substitute for.
Unfortunately, i had to keep working though...damn. Now that I'm on HC i've got all these hypoglycemia problems which i haven't had in years, and serious low blood pressure which i also didn't have before.
So how does one get off HC and help the adrenals recover from HC??? In other words, how does one start all over again? I need a plan of sorts for adrenal recovery.
Again the most important thing is to wean off the HC SLOWLY!!! And again adaptogens and nutrients to support the adrenals. Here is more on supporting the adrenal glands: